Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am feeling week & nasal congestion please help

I have bad throught taking moxkind 375, cetrizine and some cough syrup but not having much relief. Feeling weak. today is the 4th day. three times a day. nasal congestion is also there and taking otrivin
Asked On : Mon, 11 Jan 2010
Answers:  2 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
ok but you have to take warm water gargles with salt three times. this was prescribed by a doctor from apollo when I had similar symptoms last time some 2 months back. I am just repeating the same without consulting the doctor this time. every time there is a change of bacterial strain you need a change in antibiotic but always you should try with warm water gargles which is very important in initial symptoms till you get the sputum. so now you continue with this gargles and cetrizine and consult the doctor for change of antibiotics.
Answered: Mon, 18 Jan 2010
  Anonymous's Response

Moxkind is an antibiotic which you need  to complete the course. Continue the same medications. Continue with the medications for 5 days.

Answered: Mon, 11 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor